# SDR CA990907039

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brushes
- Part number: M710501
- Condition: Worn
- Location: Mlg Motor
- Component: Airight, 10138800519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COULD NOT GET LANDING GEAR DOWN.  ALTERNATE GEAR EXTENSION CARRIED OUT.  MAINTENANCE CARRIED OUT GEAR FUNCTION CHECK.  WHEN FOURTH RETRACTION WAS ALMOST COMPLETED, 60-AMP CIRCUIT BREAKER TRIPPED.  UPON DISASSEMBLY OF HYDRAULIC POWER PACK MOTOR, IT WAS DISCOVERED THAT THE BRUSHES WERE WORN DOWN TO THE LEAD RIVET.  THE COMMUTATOR HAD SIGNS OF ARCHING, AND THE BEARINGS WERE STARTING TO FEEL ROUGH.  THIS MOTOR IS AN 'ON CONDITION' ITEM.  ORIGINATOR SUGGESTS A SERVICE LIFE OF 1,200 CYCLES.
